Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Shanthi.E
MD
Dr. Shanthi.E

General & Family Physician

Exp 17 years

Dr. Saisudha Kotla
MD
Dr. Saisudha Kotla

General & Family Physician

Exp 12 years

Dr. Nagamani Ng
MD
Dr. Nagamani Ng

General & Family Physician

Exp 12 years

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 9 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Has Anyone Had Nausea After Taking Primolut

Premium Questions

Dr. Sree Gouri SR MD

Hi, I had recently taken primolut N to postpone my periods. Now I have stopped taking it for last 6 ... primolut N cause false +ve's due to HCG contents? are there any meds available to accelerate... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Minoo Bhagia MD

I go on a cruise on Saturday, to delay my period the doctor prescribed Primolut. I started taking it yesterday and I feel terrible. Headache, nausea , tummy cramps. Will these symptoms go away, they ... View answer

Answered by : Dr. Minoo Bhagia ( OBGYN)
Dr. Rhea Chanda MD

for 30 days. By taking one primolut daily will this prevent me from getting a period until I have completed all primolut tablets? I would be due a period in the middle of taking primolut... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Rovena Murati MD

I am trying to Delay my period so I have primolut do I skip my sugar pill and continue taking regular pill as normal with primolut or continue with sugar pill and primolut ... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)
Dr.    Suresh Heijebu MD

and emest to help me but I am still feeling nausea . My dr friend advised me to stop it and continue primolut n . Please help me. I want to postpone my periods till 6th XXXXXXX as I have so travels. My last ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Public Forum Discussions

Dr.  Harshita MD

havent got my period and hoping to travel overseas..what should i do now? Can i re start primolut n? And when i took primolut n for 3 days had nausea and headache..wil it occur again if i... View answer

Answered by : Dr. Harshita ( Infectious Diseases Specialist)
Dr. S K Bhattacharyya MD

Good day, I m a bit worried because I am already 2 months delayed and I was given Primolut. My OB-GYN told me that 2-3 days after I stop taking Primolut I will have my menstruation however its... View answer

Answered by : Dr. S K Bhattacharyya ( OBGYN)
Dr. Richa MD

months which both showed negative even though I was feeling nausea and my breast was full and soft with ... pregnancy in the uterus. SO the gynaecologist prescribed Primolut for me. Does primolut... View answer

Answered by : Dr. Richa ( OBGYN)
Dr.  Deepti Verma MD

my girlfriend was taking Primolut-n to postpone her period. we had sex once unprotected only when ... was over a week ago. She now says she is experiencing nausea. Is there any chance that she is... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Shanti Vennam MD

Hi Doc, my doctor gave me a prescription of primolut N3gm to use because iv missed my periods for 2 ... experience a whole of saliva inside my mouth and feeling a bit nausea and have a heartburn. Is it normal... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)